I wanted to thank tou all for your support and very heart felt wishes. I was at Dr. yesterday after crying all day, even at work...rough day. Mostly because I dont know what is wrong with me. My Dr reassured me and made me feel better, I did recently have 2 acute illnesses, Mono and Pneumonia, and that seems to have exacerbated any issues that I was having. Anyway, feeling much better today. He said it is OK to continue on the Klonopin for now, even though I have signifigant guilt over taking a benzo, but I guess I need to pick my poison, I hate the idea of addiction and have read some very scary stuff on-line (not good for someone who already has anxiety issues, so I have anxiety about my anxiety and the anxiety meds...HA!) I am limiting my computer time :)
So long story short, he gave a Rx for Doxepin (Sinequan) old TCA, since I cant tolerate SSRI, and it is supposed to make you Sleeeep...I had the pharmacy order a 10mg/ml liquid that can be dosed down to 1mg if need be. So I hope to possibly phase out Klonopin and just use this for sleep, we will see, I just need to be patient, which is something I am not good at. Also am going to start running, min 5 days a week, 40 min to 1 hour, wish me luck.
My blessings to you all, no one should have to go through what we have been through.
Thanks! I am doing better, its a struggle for sure. One thing I know is there is no magic pill for me. I took this Doxepin for a few days and only felt very dopy and lethargic. So, day by day :) Running helps, when I can run. I want to taper off Klonopin and only use when needed, if anyone has any suggestions to help with this I would love to hear them, I find myself in a viscious cycle with the drug, afraid to be w/o it etc. I must admit I have been using it quite regularly since I have been sick, It kinda scares me. Although I know I probably will never truly be without it, I have had panic attacks to the point I thought I was dying and will not go back there. I don't want to be tied to it. I have sucessfully tapered off before many times but am finding it particularly hard right now.
Best wishes to all of you! Have a Happy Thanksgiving!
Hi and thanks you for your replies and concern.
I have been on Lexapro for about 1 month now and it is helping me (fingers crossed!) I was terrified of SSRI's b/c of my exp with Zoloft but was at the point of desparation (as you can tell from my above post) that would have swallowed anthing. The only side effect I have had on the Lex is nausea and perhaps sleeping too much, which is actually a blessing considering I have not slept noramlly in 2 years.
I just want to send a word out to anyone who is afraid of Meds, as I was, don't suffer. There is somthing out there that can help you. I did not want to believe I needed medication, but my only regret is not accepting this sooner.
Best wishes to all of you!